SciELO - Scientific Electronic Library Online

 
vol.34 número2El efecto anti-hipertensivo de Angiotensina-(1-9) es mediado por aumento temprano de la diuresis y natriuresisCalidad de las Tromboplastinas utilizadas en el Laboratorio Clínico y en los equipos POCT y su impacto en la dosificación de acenocumarol en pacientes con terapia anticoagulante oral: discrepancies that may affect the dose of coumarin derivatives needed for treatment safety índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista chilena de cardiología

versão On-line ISSN 0718-8560

Resumo

MATAMATA, Cristian et al. Cardiac Arrest associated to Intramural Hematoma of the Anterior Descending Coronary Artery. Rev Chil Cardiol [online]. 2015, vol.34, n.2, pp.130-133. ISSN 0718-8560.  http://dx.doi.org/10.4067/S0718-85602015000200007.

Background: A 43 year old woman presented with chest pain followed by cardiac arrest recovered after defibrillation. Coronary angiography revealed a narrowed anterior descending coronary artery but no intraluminal thrombi. Optic coherence tomography showed intramural hematoma and the patient was treated medically with aspirin, clopidogrel and atorvastatin. Two weeks later the pain recurred and coronary angiography revealed similar findings. After medical treatment with heparin followed by aspirin and clopidogrel she has remained stable.

Palavras-chave : Spontaneous coronary artery dissection; coronary intramural hematoma; optic coherence tomography.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons